On Recurrent Space-Like Complex Hypersurfaces of a Semi-Definite Complex Space Form
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 243-252
Jung-Hwan Kwon
Taegu University
Abstract : The purpose of this paper is to study some properties of $n$-dimensional recurrent space-like complex hypersurfaces in an $(n+1)$-dimensional semi-definite complex space form $M_{0+t}^{n+1}(c)$, $t=0$ or $1$, $c\ne0$.
Keywords : semi-definite Kaehler manifold, semi-definite complex space form, space-like, semi-symmetric, recurrent, totally geodesic, second fundamental form
MSC numbers : 53C50, 53C40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd